# SDR CA981125082

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD330
- Engine: Pwa PT6A45R
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Outlet
- Condition: Plugged
- Location: Wing Deice
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) ON FIRST FLIGHT AFTER INSPECTION, DEICE BOOTS SELECTED ON AND WING DE-ICE BOOTS REMAINED INFLATED.  DUE TO ICING CONDITIONS AIRCRAFT RETURNED TO MAINTENANCE BASE.  WING DE-ICE BOOTS OUTLET VENTS WERE FOUND PLUGGED WITH TAPE FROM MAINTENANCE TASK THE PREVIOUS NIGHT.
